RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Vesnin Andrei Yurievich

Statistics Math-Net.Ru
Total publications: 33
Scientific articles: 26
Presentations: 3

Number of views:
This page:2674
Abstract pages:6270
Full texts:1583
References:484
Corresponding member of RAS
Senior Researcher
Doctor of physico-mathematical sciences (2005)
Speciality: 01.01.04 (Geometry and topology)
Birth date: 24.04.1963
E-mail:
Website: http://www.math.nsc.ru/~vesnin
Keywords: 3-manifold, hyperbolic manifold, knot, link, orbifold, spatial graph.
   
Main publications:
  1. A. Yu. Vesnin, V. G. Turaev, E. A. Fominykh, “Complexity of virtual 3-manifolds”, Sb. Math., 207:11 (2016), 1493–1511  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  scopus
  2. V. Bardakov, K. Gongopadhyay, M. Singh, A. Vesnin, J. Wu, “Some problems on knots, braids, and automorphism groups”, Sib. elektron. matem. izv., 12 (2015), 394–405  mathnet  crossref  elib
  3. A. Yu. Vesnin, V. G. Turaev, E. A. Fominykh, “Three-dimensional manifolds with poor spines”, Proc. Steklov Inst. Math., 288 (2015), 29–38  mathnet  crossref  crossref  isi  elib  scopus
  4. A. Yu. Vesnin, A. V. Masley, “On Jørgensen numbers and their analogs for groups of figure-eight orbifolds”, Siberian Math. J., 55:5 (2014), 807–816  mathnet  crossref  mathscinet  isi  scopus
  5. A. Yu. Vesnin, V. V. Tarkaev, E. A. Fominykh, “Three-dimensional hyperbolic manifolds with cusps of complexity 10 having maximal volume”, Proc. Steklov Inst. Math. (Suppl.), 289, suppl. 1 (2015), 227–239  mathnet  crossref  mathscinet  isi  elib  scopus
  6. A. Yu. Vesnin, E. A. Fominykh, “Two-sided bounds for the complexity of hyperbolic three-manifolds with geodesic boundary”, Proc. Steklov Inst. Math., 286 (2014), 55–64  mathnet  crossref  crossref  isi  scopus
  7. A. Yu. Vesnin, E. A. Fominykh, “On complexity of three-dimensional hyperbolic manifolds with geodesic boundary”, Siberian Math. J., 53:4 (2012), 625–634  mathnet  crossref  mathscinet  isi  scopus
  8. A. Yu. Vesnin, D. Repovš, “Two-Sided Bounds for the Volume of Right-Angled Hyperbolic Polyhedra”, Math. Notes, 89:1 (2011), 31–36  mathnet  crossref  crossref  mathscinet  isi  scopus
  9. A. Yu. Vesnin, S. V. Matveev, E. A. Fominykh, “Complexity of 3-dimensional manifolds: exact values and estimates”, Sib. Èlektron. Mat. Izv., 8 (2011), 341–364  mathnet
  10. A. Yu. Vesnin, T. A. Kozlovskaya, “Cyclic branched coverings of lens spaces”, Siberian Math. J., 52:3 (2011), 426–435  mathnet  crossref  mathscinet  isi  scopus
  11. A. Yu. Vesnin, A. V. Litvintseva, “On linking of hamiltonian pairs of cycles in spatial graphs”, Sib. Èlektron. Mat. Izv., 7 (2010), 383–393  mathnet
  12. A. D. Mednykh, A. Yu. Vesnin, “Löbell manifolds revised”, Sib. elektron. matem. izv., 4 (2007), 605–609  mathnet  mathscinet  zmath
  13. V. G. Bardakov, A. Yu. Vesnin, “A Generalization of Fibonacci Groups”, Algebra and Logic, 42:2 (2003), 73–91  mathnet  crossref  mathscinet  zmath  scopus
  14. A. Yu. Vesnin, A. D. Mednykh, B. Tsimmermann, “Surgeries on small volume hyperbolic 3-orbifolds”, Siberian Math. J., 42:2 (2001), 271–281  mathnet  crossref  mathscinet  zmath  isi
  15. A. Yu. Vesnin, A. D. Mednykh, “Spherical Coxeter groups and hyperelliptic 3-manifolds”, Math. Notes, 66:2 (1999), 135–138  mathnet  crossref  crossref  mathscinet  zmath  isi
  16. A. Yu. Vesnin, A. D. Mednykh, “Three-dimensional hyperbolic manifolds of small volume with three hyperelliptic involutions”, Siberian Math. J., 40:5 (1999), 873–886  mathnet  crossref  mathscinet  zmath  isi
  17. A. Yu. Vesnin, A. D. Mednykh, “Three-dimensional hyperelliptic manifolds and Hamiltonian graphs”, Siberian Math. J., 40:4 (1999), 628–643  mathnet  crossref  mathscinet  zmath  isi
  18. A. Yu. Vesnin, A. A. Rasskazov, “Isometries of hyperbolic Fibonacci manifolds”, Siberian Math. J., 40:1 (1999), 9–22  mathnet  crossref  mathscinet  zmath  isi
  19. A. Yu. Vesnin, “Volumes of hyperbolic Löbell 3-manifolds”, Math. Notes, 64:1 (1998), 15–19  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  20. A. Yu. Vesnin, Kim Ann Chi, “Fractional Fibonacci groups and manifolds”, Siberian Math. J., 39:4 (1998), 655–664  mathnet  crossref  mathscinet  zmath  isi
  21. A. Yu. Vesnin, A. D. Mednykh, “The Heegaard genus of hyperbolic 3-manifolds of small volume”, Siberian Math. J., 37:5 (1996), 893–897  mathnet  crossref  mathscinet  zmath  isi
  22. A. Yu. Vesnin, A. D. Mednykh, “Fibonacci manifolds as two-fold coverings of the three-dimensional sphere and the Meyerhoff–Neumann conjecture”, Siberian Math. J., 37:3 (1996), 461–467  mathnet  crossref  mathscinet  zmath  isi
  23. A. Yu. Vesnin, A. D. Mednykh, “Hyperbolic volumes of Fibonacci manifolds”, Siberian Math. J., 36:2 (1995), 235–245  mathnet  crossref  mathscinet  zmath  isi
  24. A. Yu. Vesnin, “Three-dimensional hyperbolic manifolds with general fundamental polyhedron”, Math. Notes, 49:6 (1991), 575–577  mathnet  crossref  mathscinet  zmath  isi

http://www.mathnet.ru/eng/person17965
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:vesnin.andrei-yu
http://www.ams.org/mathscinet/search/author.html?return=viewitems&mrauthid=246345
http://elibrary.ru/author_items.asp?spin=9584-2130
http://www.researcherid.com/rid/K-1134-2012
http://www.scopus.com/authid/detail.url?authorId=56244455800

Publications in Math-Net.Ru
1. Right-angled polyhedra and hyperbolic 3-manifolds
A. Yu. Vesnin
Uspekhi Mat. Nauk, 72:2(434) (2017),  147–190
2. Brieskorn manifolds, generated Sieradski groups, and coverings of lens space
A. Yu. Vesnin, T. A. Kozlovskaya
Trudy Inst. Mat. i Mekh. UrO RAN, 23:4 (2017),  85–97
3. Complexity of virtual 3-manifolds
A. Yu. Vesnin, V. G. Turaev, E. A. Fominykh
Mat. Sb., 207:11 (2016),  4–24
4. Some problems on knots, braids, and automorphism groups
V. Bardakov, K. Gongopadhyay, M. Singh, A. Vesnin, J. Wu
Sib. Èlektron. Mat. Izv., 12 (2015),  394–405
5. Three-dimensional manifolds with poor spines
A. Yu. Vesnin, V. G. Turaev, E. A. Fominykh
Tr. Mat. Inst. Steklova, 288 (2015),  38–48
6. On Jørgensen numbers and their analogs for groups of figure-eight orbifolds
A. Yu. Vesnin, A. V. Masley
Sibirsk. Mat. Zh., 55:5 (2014),  989–1000
7. Three-dimensional hyperbolic manifolds with cusps of complexity 10 having maximal volume
A. Yu. Vesnin, V. V. Tarkaev, E. A. Fominykh
Trudy Inst. Mat. i Mekh. UrO RAN, 20:2 (2014),  74–87
8. Two-sided bounds for the complexity of hyperbolic three-manifolds with geodesic boundary
A. Yu. Vesnin, E. A. Fominykh
Tr. Mat. Inst. Steklova, 286 (2014),  65–74
9. On complexity of three-dimensional hyperbolic manifolds with geodesic boundary
A. Yu. Vesnin, E. A. Fominykh
Sibirsk. Mat. Zh., 53:4 (2012),  781–793
10. Two-Sided Bounds for the Volume of Right-Angled Hyperbolic Polyhedra
A. Yu. Vesnin, D. Repovš
Mat. Zametki, 89:1 (2011),  12–18
11. Complexity of 3-dimensional manifolds: exact values and estimates
A. Yu. Vesnin, S. V. Matveev, E. A. Fominykh
Sib. Èlektron. Mat. Izv., 8 (2011),  341–364
12. Cyclic branched coverings of lens spaces
A. Yu. Vesnin, T. A. Kozlovskaya
Sibirsk. Mat. Zh., 52:3 (2011),  542–554
13. On linking of hamiltonian pairs of cycles in spatial graphs
A. Yu. Vesnin, A. V. Litvintseva
Sib. Èlektron. Mat. Izv., 7 (2010),  383–393
14. Löbell manifolds revised
A. D. Mednykh, A. Yu. Vesnin
Sib. Èlektron. Mat. Izv., 4 (2007),  605–609
15. A Generalization of Fibonacci Groups
V. G. Bardakov, A. Yu. Vesnin
Algebra Logika, 42:2 (2003),  131–160
16. Surgeries on small volume hyperbolic 3-orbifolds
A. Yu. Vesnin, A. D. Mednykh, B. Tsimmermann
Sibirsk. Mat. Zh., 42:2 (2001),  318–331
17. Spherical Coxeter groups and hyperelliptic 3-manifolds
A. Yu. Vesnin, A. D. Mednykh
Mat. Zametki, 66:2 (1999),  173–177
18. Three-dimensional hyperbolic manifolds of small volume with three hyperelliptic involutions
A. Yu. Vesnin, A. D. Mednykh
Sibirsk. Mat. Zh., 40:5 (1999),  1035–1051
19. Three-dimensional hyperelliptic manifolds and Hamiltonian graphs
A. Yu. Vesnin, A. D. Mednykh
Sibirsk. Mat. Zh., 40:4 (1999),  745–763
20. Isometries of hyperbolic Fibonacci manifolds
A. Yu. Vesnin, A. A. Rasskazov
Sibirsk. Mat. Zh., 40:1 (1999),  14–29
21. Volumes of hyperbolic Löbell 3-manifolds
A. Yu. Vesnin
Mat. Zametki, 64:1 (1998),  17–23
22. Fractional Fibonacci groups and manifolds
A. Yu. Vesnin, Kim Ann Chi
Sibirsk. Mat. Zh., 39:4 (1998),  765–775
23. The Heegaard genus of hyperbolic 3-manifolds of small volume
A. Yu. Vesnin, A. D. Mednykh
Sibirsk. Mat. Zh., 37:5 (1996),  1013–1018
24. Fibonacci manifolds as two-fold coverings of the three-dimensional sphere and the Meyerhoff–Neumann conjecture
A. Yu. Vesnin, A. D. Mednykh
Sibirsk. Mat. Zh., 37:3 (1996),  534–542
25. Hyperbolic volumes of Fibonacci manifolds
A. Yu. Vesnin, A. D. Mednykh
Sibirsk. Mat. Zh., 36:2 (1995),  266–277
26. Three-dimensional hyperbolic manifolds with general fundamental polyhedron
A. Yu. Vesnin
Mat. Zametki, 49:6 (1991),  29–32

27. Viktor Vasilevich Chueshev is 70
N. V. Abrosimov, V. V. Aseev, A. Yu. Vesnin, A. D. Mednykh, I. A. Mednykh, A. V. Tetenov
Sib. Èlektron. Mat. Izv., 14 (2017),  69–79
28. The conference Dynamics in Siberia, Novosibirsk, February 26–March 4, 2017
I. A. Dynnikov, A. A. Glutsyuk, A. E. Mironov, I. A. Taimanov, A. Yu. Vesnin
Sib. Èlektron. Mat. Izv., 14 (2017),  7–30
29. The Conference Dynamics in Siberia, Novosibirsk, February 29–March 4, 2016
I. A. Dynnikov, A. E. Mironov, I. A. Taimanov, A. Yu. Vesnin
Sib. Èlektron. Mat. Izv., 13 (2016),  1–41
30. Alexander Dmitrievich Mednykh is 60
N. V. Abrosimov, A. Yu. Vesnin, V. V. Chueshev
Sib. Èlektron. Mat. Izv., 10 (2013),  42–50
31. Aleksandr Danilovich Aleksandrov (on the centenary of his birth)
A. Yu. Vesnin, S. S. Kutateladze, Yu. G. Reshetnyak, I. A. Taimanov
Sibirsk. Mat. Zh., 53:4 (2012),  717–720
32. Yurii Grigor'evich Reshetnyak (on his 80th birthday)
A. Yu. Vesnin, S. K. Vodop'yanov, S. S. Kutateladze, S. P. Novikov, I. A. Taimanov
Uspekhi Mat. Nauk, 64:5(389) (2009),  185–188
33. Yurii Grigor'evich Reshetnyak (on the occasion of his 80th birthday)
A. Yu. Vesnin, S. K. Vodop'yanov, S. S. Kutateladze, I. A. Taimanov
Sibirsk. Mat. Zh., 50:5 (2009),  959–962

Presentations in Math-Net.Ru
1. 3-
A. Yu. Vesnin

December 9, 2017 11:55
2. On volumes of compact and non-compact right-angled hyperbolic polyhedra
A. Yu. Vesnin
III International Conference "Quantum Topology"
June 21, 2016 10:00   
3. On hyperbolic 3-manifolds with geodesic boundary
Andrei Vesnin
International conference "Algebraic Topology and Abelian Functions" in honour of Victor Buchstaber on occasion of his 70th birthday
June 21, 2013 15:00   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018